# SDR ASAA2023020841882

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,406 hours, 10,245 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATES ON APU START. GROUNDED - YES. REMOVED & REPLACED INLET TEMP SW REF B737-900 AMM 49-61-31.
